# SDR CALA2017050501239

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 106,959 hours, 16,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CRACKED AT STA 325 RBL 20. CABIN FLOORBEAM AT STA 325 LBL 2" TO RBL 57" UPPER FLANGE REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 CRACK LENGTH 0.37" ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1-30 ACCOMPLISHED.
